MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2202-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Impaired Healing (2378); Tissue Irritation (4912)
Date of Event 10/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced impaired healing at the incision site on her scalp which caused irritation.It was assessed that her body was rejecting the leads and therefore, the patient underwent a full system explant procedure.There were no reported patient complications postoperatively.The explanted devices will not be returned as they were discarded by the medical facility.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in (b)(6) 2024.Block d2b: additional pro code selection that applies to the indication of this device .Additional product(s) in device system: model number/catalog number: db-2202-45.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: dbs directional lead sterile kit 45cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: db-1416.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: vercise genus p16 ipg kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: nm-3138-55.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: 55cm 8 contact extension.Unique identifier (udi) #: (b)(4).Model number/catalog number: nm-3138-55.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: 55cm 8 contact extension.Unique identifier (udi) #: (b)(4).

Brand Name
VERCISE? CARTESIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25308387
Report Number3006630150-2026-03546
Device Sequence Number9881266
Product Code MHY
UDI-Device Identifier08714729905288
UDI-Public(01)08714729905288(17)250515(10)7105417
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/15/2025
Device Model NumberDB-2202-45
Device Catalogue NumberDB-2202-45
Device Lot Number7105417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date07/14/2026
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale